# SDR ZW0A02057

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 19,006 hours, 2,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FOUR EGRESS LIGHTS ON LEFT SIDE INOP. REPAIRED AND SECURED LOOSE CONNECTION AT LT ASSY.  OPS CK EGRESS LTS OK.
